Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to Weaning off of Alprazolen
Weaning off of Alprazolen
Welcome to Mayo Clinic Connect, @clutch. Sounds frustrating to not see any symptom improvement. With fatigue, weight loss, blurred vision, BP spikes and nausea, you have been through a lot.
Probably the best discussion for you to talk with others who've come off of clonazepam (Klonopin) is https://connect.mayoclinic.org/discussion/klonopin-taper/. You might like reading all the previous posts there and posting your questions.
Jump to this post
Thank you Lisa @lisalucier for the response. I did post on that thread as well. I am new here and would really like to hear from others out there to learn from some of the varied experiences.
@lisalucier, where would be the best place to post a new thread regarding the Klonopin taper? Looks like you can only reply within that existing thread. Thanks.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In